| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed that he customer's device had logged an event code in the memory which is related to a potential issue of the device deliver energy.After clearing the codes and perform other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon investigation, stryker observed that the customer's device had logged an event code in the memory which is related to a potential issue of the device deliver energy.There was no patient use associated with the reported event.